MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiometer have requested for data and additional information.But due to the lack of response, radiometer is unable to determine the root cause.Hence it remains unknown.
 
Event or Problem Description
According to the complaint, on (b)(6) 2025 a blockage occurred in the inlet tube of the abl90 flex analyzer (serial number: (b)(6).This prevented the patient's sample from being tested.
 
Additional Manufacturer Narrative
Radiometer is unable to determine the root cause due to the insufficient information available.Hence the root cause remains unknown.

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21707236
Report Number3002807968-2025-00045
Device Sequence Number10131074
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1025N005
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown